# SDR PLGA980619A

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340BE
- Make and model: Saab SF340A
- Aircraft serial: 340A062
- System (JASC): 2730 · Elevator Control System
- Part: Handle
- Part number: 7239056504
- Condition: Seized
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BGR - DURING HEAVY MAINTENANCE INSPECTION, AN OPERATION TEST OF THE PITCH DISCONNECT SYSTEM WAS BEING PERFORMED.  DURING THIS TEST THE PITCH DISCONNECT HANDLE WOULD NOT PULL OUT.  MAINTENANCE REMOVED AND REPLACED ASSY PER MM.  OPERATIONAL CHECK GOOD.  (M)
